# SDR HEEA062506

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074305105
- Condition: Won'T Test
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMPLIFIER ASSEMBLY UNIT WAS INSTALLED AND WOULD NOT PASS AARS MONITOR TEST.
